Volume 13 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 13, 1 issue

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Author Index – J
Jackson, Craig
Challenges in promoting undergraduate research in the mathematical sciences
Jackson, Hannah
Properties of generalized derangement graphs
Jacob, Bonnie
The failed zero forcing number of a graph
Undergraduate research in mathematics with deaf and hard-of-hearing students: four perspectives
Jacob, Jobby
Experiences of working with undergraduate students on research during an academic year
Rank numbers of graphs that are combinations of paths and cycles
Jacobs, Katrina
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Jacobs, Nicole
Nonreal zero decreasing operators related to orthogonal polynomials
Jacobsen, Luke
A bijective proof of a $q$-analogue of the sum of cubes using overpartitions
James, Kevin
Counting eta-quotients of prime level
James, Nicholas
Jamroenpinyo, Somsri
Curvature measures for nonlinear regression models using continuous designs with applications to optimal experimental design
Jang, Byoungwook
New examples of Brunnian theta graphs
Jang, Han Gil
Slide-and-swap permutation groups
Jang, Juhi
On A Randomly Accelerated Particle
Jaskowiak, Luke
Ulrich partitions for two-step flag varieties
Jauch, Michael
Energy Minimizing Unit Vector Fields
Javaheri, Mohammad
Loxodromes on hypersurfaces of revolution
Jayawant, Pallavi
Jee, Joshua
Zero-inflated Poisson (ZIP) distribution: parameter estimation and applications to model data from natural calamities
Jeffery, Maureen
A Note on Moments in Finite von Neumann Algebras
Jeffs, R. Amzi
Sparse neural codes and convexity
Jenkins, Samantha
Nonreal zero decreasing operators related to orthogonal polynomials
Jensen, David
Jepsen, Charles
Equidissections of kite-shaped quadrilaterals
Jiang, Xuewei
Differentiation with respect to parameters of solutions of nonlocal boundary value problems for difference equations
Jiao, Siqi
Continuous factorization of the identity matrix
Jin, Jianxing
Finite groups with some weakly $s$-permutably embedded and weakly $s$-supplemented subgroups
Johnson, Brian
Zero divisor graphs of commutative graded rings
Johnson, Carolynn
A new look at Apollonian circle packings
Johnson, Charles
Ordering graphs in a normalized singular value measure
Structured sequences and matrix ranks
Johnson, Chrissy
Johnson, Inga Jo
Extending hypothesis testing with persistence homology to three or more groups
Johnson, Jay
Global regularity of chemotaxis equations with advection
Johnson, Kathryn
Johnson, Lee
The $h$-vectors of PS ear-decomposable graphs
Johnson-Tesch, Kendra
On the Chermak-Delgado lattices of split metacyclic p-groups
Joly, Rudy
Spectral characterization for von Neumann's iterative algorithm in $\mathbb{R}^n$
Jones, Brant
Positional strategies in games of best choice
Jones, Leonard
On Three Open Questions Concerning Groups With Perfect Order Subsets
The irreducibility of polynomials related to a question of Schur
Jones, Rafe
Newly reducible iterates in families of quadratic polynomials
Jones, Ryan
Nontrivial Solutions to a Checkerboard Problem
Jonnalagadda, Jaganmohan
Solutions of periodic boundary value problems
Jordão, Daniela
Existence of positive solutions for an approximation of stationary mean-field games
Joseph, Sasha
Computing points of small height for cubic polynomials
Joshi, Hem
The influence of education in reducing the HIV epidemic
Joveini, Reza
Yet another generalization of frames and Riesz bases
Juhnke, Stefan
A numerical investigation of level sets of extremal Sobolev functions
Jungjaturapit, Kuejai
Trading cookies in a gambler's ruin scenario